# SDR VNAA2011042100013

- Difficulty date: April 17, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 16,779 hours, 17,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CAK, FOUND VERY FORWARD FLOOR EMERGENCY LIGHT INTERMITTENT AT SEAT 1 D/F.  MAINTENANCE INSPECTED, REMOVED AND REPLACED EMERGENCY TRACK LIGHT STRIP AT SEAT 1 D/F AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
